White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Minimal Lagrangian 2-tori in CP^2 come in real families of every dimension.

Carberry, E. and Mcintosh, I. (2003) Minimal Lagrangian 2-tori in CP^2 come in real families of every dimension. Journal of the London Mathematical Society, 69 (2). pp. 531-544. ISSN 1469-7750

Full text not available from this repository.

Abstract

It is shown that for every non-negative integer n, there is a real n-dimensional family of minimal Lagrangian tori in CP2, and hence of special Lagrangian cones in C3 whose link is a torus. The proof utilises the fact that such tori arise from integrable systems, and can be described using algebro-geometric (spectral curve) data.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 09 Feb 2009 10:28
Last Modified: 09 Feb 2009 10:28
Published Version: http://dx.doi.org/10.1112/S0024610703005039
Status: Published
Publisher: LMS Publications
Identification Number: 10.1112/S0024610703005039
URI: http://eprints.whiterose.ac.uk/id/eprint/7650

Actions (repository staff only: login required)